MAUDE Adverse Event Report: MSD DEGGENDORF MFG MASTERGRAFT RESORBABLE CERAMIC GRANULES; FILLER, BONE VOID, CALCIUM COMPOUND

MSD DEGGENDORF MFG MASTERGRAFT RESORBABLE CERAMIC GRANULES; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 7600115
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (healthcare provider, clinical study) regarding a patient having posterior cervical l aminectomy.It was reported that implants were used during an index posterior spinal fixation and fusion from skull to c7.An additional spinal revision surgery was performed because of fusion failure.No assessment of product, therapy, or procedure relatedness was made by the investigator, sponsor, or cec.Additional information was received that there was no associated malfunction reported.

Brand Name
MASTERGRAFT RESORBABLE CERAMIC GRANULES
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf,de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25197417
Report Number3011795235-2026-00023
Device Sequence Number13285928
Product Code MQV
UDI-Device Identifier00721902184987
UDI-Public(01)00721902184987(17)301020(10)232382801
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7600115
Device Catalogue Number7600115
Device Lot Number232382801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight50 KG